An elementary proof of the Hewitt-Shirota theorem
Compositio Mathematica, Volume 21 (1969) no. 2, pp. 182-184.
@article{CM_1969__21_2_182_0,
     author = {Van der Slot, J.},
     title = {An elementary proof of the {Hewitt-Shirota} theorem},
     journal = {Compositio Mathematica},
     pages = {182--184},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {2},
     year = {1969},
     mrnumber = {248719},
     zbl = {0177.25102},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_2_182_0/}
}
TY  - JOUR
AU  - Van der Slot, J.
TI  - An elementary proof of the Hewitt-Shirota theorem
JO  - Compositio Mathematica
PY  - 1969
SP  - 182
EP  - 184
VL  - 21
IS  - 2
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1969__21_2_182_0/
LA  - en
ID  - CM_1969__21_2_182_0
ER  - 
%0 Journal Article
%A Van der Slot, J.
%T An elementary proof of the Hewitt-Shirota theorem
%J Compositio Mathematica
%D 1969
%P 182-184
%V 21
%N 2
%I Wolters-Noordhoff Publishing
%U http://www.numdam.org/item/CM_1969__21_2_182_0/
%G en
%F CM_1969__21_2_182_0
Van der Slot, J. An elementary proof of the Hewitt-Shirota theorem. Compositio Mathematica, Volume 21 (1969) no. 2, pp. 182-184. http://www.numdam.org/item/CM_1969__21_2_182_0/

L. Gillman and M. Jerison [1] Rings of continuous functions, van Nostrand, 1960. | MR | Zbl

P. Alexandroff and H. Hopf [2] Topologie, Berlin, 1935.